# SDR SWAA2024120547324

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME ON BS 294.5 AT LEVEL STR17R AT FWD GALLEY AREA 2024-633637<[01] STEP 4. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 210138003 AND DUE DATE: 11-JUN-25.;[02] TOOL USED ON STEP 7: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 28-MAY-25.;[03] PERFORMED PERMANENT REPAIR STUB FRAME LOCATED ON BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7.   SEE INDIVIDUAL SIGN-OFF BELOW.;[04] PERFORMED PERMANENT REPAIR STUB FRAME LOCATED ON BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 RII CERTIFIED
